# SDR A6WA201040277

- Difficulty date: April 2, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 15,728 hours, 14,724 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Sensor
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HIGHER THAN NORMAL CONTROL FORCE REQUIRED WHEN APPLYING AND NEUTRALIZING RT ROLL INPUTS FROM CTR OS ON BOTH YOKES IN FLIGHT.  INSPECTED RIGGING OF AILERON FEEL AND SENSORY MECHANISM ON BOTH SIDES.  ADJUSTED IAW AMM 27-11-00.  OPS CHECK GOOD.
